# SDR MWEA97611

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cut
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MTC CUT SHEAR TIE AT FRAME STA 560 ABOVE LONGERON 29L TO FOM.  MTC INSTALLED REPAIR SPLICE IAW SRM 53-03 FIGURE 3 AND SRM 51-30.
